Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2018, Issue 3(36), Pages 70–75 (Mi pfmt588)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Permutability of elements in polyadic groupoids of special form

A. M. Gal'mak

Mogilev State University of Food Technologies

Abstract: The permutability of elements in polyadic groupoids with polyadic operation $\eta_{s,\sigma,k}$, which is determined on a $k$-th Cartesian power $A^k$ of $n$-ary groupoid $\langle A,\eta\rangle$ with the substitution $\sigma$ of the set $\{1,…,k\}$ and $n$-ary operation $\eta$ is studied.

Keywords: semigroup, polyadic operation, semiabelianness, neutral sequence.

Full text: PDF file (347 kB)
References: PDF file   HTML file
UDC: 512.548
Received: 04.04.2018

Citation: A. M. Gal'mak, “Permutability of elements in polyadic groupoids of special form”, PFMT, 2018, no. 3(36), 70–75

Citation in format AMSBIB
\Bibitem{Gal18}
\by A.~M.~Gal'mak
\paper Permutability of elements in polyadic groupoids of special form
\jour PFMT
\yr 2018
\issue 3(36)
\pages 70--75
\mathnet{http://mi.mathnet.ru/pfmt588}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt588
  • http://mi.mathnet.ru/eng/pfmt/y2018/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Galmak, “O ne $n$-poluabelevosti poliadicheskikh gruppoidov spetsialnogo vida”, PFMT, 2019, no. 1(38), 31–39  mathnet
    2. A. V. Litavrin, “Podsistemy i avtomorfizmy nekotorykh konechnykh magm poryadka $k+k^2$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:4 (2020), 457–467  mathnet  crossref
  • Проблемы физики, математики и техники
    Number of views:
    This page:85
    Full text:23
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021